# SDR AALA2020013029909

- Difficulty date: January 28, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 56,590 hours, 23,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583321
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT OVER WING EXIT LIGHT BY SEAT 14F WAS INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY 14F PER MM 33-21-00.*** (CLOSED)
